# SDR CALA2024111101096

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 34,769 hours, 12,659 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 9069
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 38,480 hours, 13,921 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG #1 ANTI-ICE VLV FAILED IN CLOSED.UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN , UNDER TOMC GUIDANCE DEFERRED ENG #1 ANTI ICE VLV IN THE LOCKED OPEN POSITION PER MEL 3003C. DDP C/W AND STICKER APPL CORRECT ENGINE SHOULD BE #2 AND LOCKOUT # 2 ANTICE OMA MX VERIFIED THAT THE #2 ENG IS LOCKED OUT AND THE #1 ENG IS NOT REMOVED AND REPLACED ENG 2 ANTI ICE VALVE AND OPS/LEAK CHECKED GOOD WITH NO DEFECTS AT THIS TIME REF AMM 30-21-11/401
